# SDR SWIA201333143

- Difficulty date: March 12, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 25,030 hours, 15,230 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 MLG AXLE ROOT RADIUS HAS DAMAGE TO PROACTIVE COATING AND CORROSION STAINING.  (C-CHECK)  LEFT NR 1 AXLE REPAIRED IAW REO.
